# SDR UPS99829184

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47516401N
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, STA 710 AT STR 18R, THE TIE FITTING IS CORRODED. REMOVED AND REPLACED FITTING IAW DWG 4751640-1.
